Table of Contents
Research Article
International Scholarly Research Notices
Volume 2014, Article ID 389481, 1 page
http://dx.doi.org/10.1155/2014/389481
Retraction

Retracted: An Inverse Spectral Problem for the Sturm-Liouville Operator on a Three-Star Graph

International Scholarly Research Notices

Received 9 July 2014; Accepted 9 July 2014; Published 29 October 2014

Copyright © 2014 International Scholarly Research Notices. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Dehghani Tazehkand and A. J. Akbarfam, “An inverse spectral problem for the Sturm-Liouville operator on a three-star graph,” ISRN Applied Mathematics, vol. 2012, Article ID 132842, 23 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet